Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 186, NWS St. Louis, MO

May 22, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 22, 2011, 6:47 PM CDT for 4 counties in Missouri. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 6:47 PM CDT (23:47 UTC)
Expired
May 22, 2011, 7:45 PM CDT
In force
58 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Audrain County, MO, Callaway County, MO, Montgomery County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 77 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:50 PM CDTHAIL 1Wellsville, MO
May 22, 7:05 PM CDTTSTM WND GST 50Montgomery City, MO
May 22, 7:18 PM CDTFUNNEL CLOUDNew Florence, MOSEEN ALONG INTERSTATE 70 NEAR MILE MARKER 176

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:51 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS53 KLSX 222347
SVRLSX
MOC007-027-139-163-230045-
/O.NEW.KLSX.SV.W.0186.110522T2347Z-110523T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 745 PM CDT

* AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR SHAMROCK...OR 6 MILES SOUTHWEST OF
  WELLSVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...MONTGOMERY CITY...NEW FLORENCE...BUELL...BELLFLOWER...
  DANVILLE...MIDDLETOWN AND HIGH HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3921 9131 3913 9126 3902 9127 3885 9126
      3894 9183 3915 9178
TIME...MOT...LOC 2347Z 272DEG 29KT 3903 9164
WIND...HAIL <50MPH 1.50IN

$$

TILLY
2 follow-up statements
360 
WWUS53 KLSX 230008
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SUN MAY 22 2011

MOC027-230018-
/O.CAN.KLSX.SV.W.0186.000000T0000Z-110523T0045Z/
CALLAWAY MO-
708 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALLAWAY COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3915 9163 3921 9131 3913 9126 3902 9127
      3886 9126 3885 9127 3891 9164
TIME...MOT...LOC 0008Z 265DEG 40KT 3906 9134

$$

MOC007-139-163-230045-
/O.CON.KLSX.SV.W.0186.000000T0000Z-110523T0045Z/
MONTGOMERY MO-PIKE MO-AUDRAIN MO-
708 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
AUDRAIN COUNTY IN CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST
CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI
UNTIL 745 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BUELL...OR 8 MILES NORTHEAST OF MONTGOMERY CITY...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF MONTGOMERY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3915 9163 3921 9131 3913 9126 3902 9127
      3886 9126 3885 9127 3891 9164
TIME...MOT...LOC 0008Z 265DEG 40KT 3906 9134
WIND...HAIL 60MPH 1.00IN

$$

TILLY
443 
WWUS53 KLSX 230035
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SUN MAY 22 2011

MOC007-139-163-230046-
/O.EXP.KLSX.SV.W.0186.000000T0000Z-110523T0045Z/
MONTGOMERY MO-PIKE MO-AUDRAIN MO-
735 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN COUNTY IN
CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST CENTRAL 
MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI WILL 
BE ALLOWED TO EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 900 PM CDT. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3915 9163 3921 9131 3913 9126 3902 9127
      3886 9126 3885 9127 3891 9164
TIME...MOT...LOC 0036Z 265DEG 38KT 3908 9095

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:17 PM CDT, 30 minutes earlier.

Area forecast discussion, May 22, 6:17 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT SUN MAY 22 2011

.DISCUSSION...
/355 PM CDT SUN MAY 22 2011/

MAIN CONCERN THROUGH MID WEEK WITH BE AN ONGOING POTENTIAL FOR
SEVERE THUNDERSTORMS AND WIDESPREAD...POSSIBLY HEAVY RAINFALL.

SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER EASTERN MO INTO
CENTRAL ILLINOIS ALONG A GRAVITY WAVE WELL AHEAD OF SURFACE COLD
FRONT NOW EXTENDING FROM NORTH CENTRAL MO SOUTHWESTWARD INTO
SOUTHEAST KANSAS. DEWPOINTS WELL INTO THE 60S TO AROUND 70 HAVE
ADVECTED INTO THE REGION UNDER VERY STEEP LAPSE RATES WHICH HAVE
RESULTED IN MLCAPES BETWEEN 3000-4000 J/KG. LARGE SCALE ASCENT
WILL LIKELY INCREASE SLIGHTLY INTO THE EVENING AS SUBTLE SHORTWAVE
CURRENTLY OVER CENTRAL PLAINS MOVES INTO THE AREA THIS EVENING.
THIS SHOULD CAUSE AN INCREASE IN THE COVERAGE OF STORMS OVER CWA
THIS EVENING...BOTH ALONG AND AHEAD OF THE COLD FRONT. DEEP LAYER
SHEAR WILL REMAIN FAVORABLE FOR SUPERCELLS THROUGH THE EVENING
WITH VERY LARGE HAIL POSSIBLE GIVEN THE VERY STEEP LAPSE RATES.
IN ADDITION...THE LOW LEVEL SHEAR ALONG WITH THE VERY UNSTABLE
ATMOSPHERE WILL CONTINUE TO KEEP A TORNADO THREAT INCLUDING
POSSIBLY A STRONG TORNADO OR TWO THROUGH THE EVENING.

THE FRONT WILL BECOME EAST TO WEST ORIENTED UNDER ZONAL FLOW THE
NEXT FEW DAYS AS THE UPPER LOW CURRENTLY OVER THE MIDWEST LIFTS
EASTWARD BY TOMORROW. THERE WILL BE A SERIES OF SHORTWAVES MOVE
ALONG THE FRONT THE NEXT FEW DAYS WHICH SHOULD GENERATE SEVERAL
ROUNDS OF THUNDERSTORMS ACROSS THE REGION. IT WILL BE DIFFICULT TO
PIN DOWN THE SPECIFICS AS MODELS ARE SLIGHTLY DIFFERENT IN THE
TIMING OF THE SHORTWAVES AND THE LOCATION OF THE EFFECTIVE FRONT
WILL BE DEPENDENT ON THE OUTFLOW FROM POTENTIAL MCS...BUT THERE
WILL CONTINUE TO BE ENOUGH INSTABILITY AND SHEAR FOR ROUNDS OF
SEVERE THUNDERSTORMS THROUGH WEDNESDAY. IN ADDITION...THERE WILL
BE ABUNDANT MOISTURE FOR THE STORMS TO PRODUCE HEAVY RAINFALL.
FLASH FLOODING WILL BE POSSIBLE WHERE THERE IS ANY TRAINING. DO
NOT HAVE ENOUGH CONFIDENCE TO ISSUE ANY KIND OF FLOOD WATCH AT
THIS POINT...SO WILL GO AHEAD AND MENTION THIS POTENTIAL IN A
HYDROLOGICAL OUTLOOK. RAIN WILL LIKELY END LATER IN THE WEEK WHEN
CLOSED LOW FINALLY MOVES ACROSS THE AREA AND PUSHES FRONT SOUTH.

BRITT

&&

.AVIATION...
/613 PM CDT SUN MAY 22 2011/

ONGOING STORMS ACROSS PARTS OF MISSOURI AND ILLINOIS WILL PERSIST
FOR THE NEXT FEW HOURS AND POSSIBLY GROW UPSCALE INTO ONE OR MORE
LINES. ONCE THE STORMS MOVE THROUGH...VFR CONDITIONS ARE EXPECTED
FOR THE REST OF THE PERIOD. THUNDERSTORMS ARE POSSIBLE AGAIN
TOMORROW AFTN BUT CONFIDENCE IN TIMING AND LOCATION IS TOO LOW FOR
ANYTHING MORE THAN A CB GROUP ATTM.

SPECIFICS FOR KSTL...ONGOING STORMS WILL PERSIST FOR THE NEXT FEW
HOURS AND POSSIBLY GROW UPSCALE INTO ONE OR MORE LINES. ONCE THE
STORMS MOVE THROUGH KSTL...VFR CONDITIONS ARE EXPECTED FOR THE
REST OF THE PD. ALTHOUGH THUNDERSTORMS ARE POSSIBLE AGAIN TOMORROW
AFTN...CONFIDENCE IN TIMING AND LOCATION IS TOO LOW FOR ANYTHING
MORE THAN A CB GROUP ATTM.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 22, 4:20 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT SUN MAY 22 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
420 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY THROUGH THIS EVENING
OVER MUCH THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF
PRODUCING ONE OR TWO STRONG TORNADOES...GOLFBALL OR LARGER SIZE
HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE LIKELY OVER THE AREA THROUGH WEDNESDAY.
THERE IS THE POTENTIAL FOR SEVERAL ROUNDS OF SEVERE THUNDERSTORMS
DURING THIS PERIOD. THESE THUNDERSTORMS WILL ALSO PRODUCE
WIDESPREAD RAINFALL WHICH MAY BE HEAVY AT TIMES ACROSS THE REGION.
THIS MAY CAUSE RISES ON AREA STREAMS...CREEKS AND AREA RIVERS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH TONIGHT.

BRITT

In the hours before

Local storm report, May 22, 6:06 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     HALLSVILLE              39.12N  92.22W
05/22/2011  E65 MPH          BOONE              MO   LAW ENFORCEMENT

&&

MILLER
Local storm report, May 22, 6:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             HALLSVILLE              39.12N  92.22W
05/22/2011  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

&&

MILLER
Local storm report, May 22, 6:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     WALL CLOUD       LOOSE CREEK             38.51N  91.96W
05/22/2011                   OSAGE              MO   TRAINED SPOTTER

            SEES ROTATION LOOKING SW

&&

MILLER
Local storm report, May 22, 6:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 NE HALLSVILLE         39.14N  92.19W
05/22/2011  E0.88 INCH       BOONE              MO   LAW ENFORCEMENT

&&

MILLER
Local storm report, May 22, 6:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 NE BURTON             39.94N  91.20W
05/22/2011  M0.25 INCH       ADAMS              IL   ASOS

&&

KANOFSKY
Local storm report, May 22, 6:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             3 NNE BELLFLOWER        39.04N  91.33W
05/22/2011  E1.75 INCH       MONTGOMERY         MO   EMERGENCY MNGR

            AT INTERSECTION OF CC AND E.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 9:26 PM CDTRiver Flood WarningLSXSaint Charles55 days
May 21, 10:55 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis3 days
May 22, 3:15 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 22, 3:59 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren46 min
May 22, 4:15 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage45 min
May 22, 4:32 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren58 min
May 22, 4:35 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren55 min
May 22, 4:45 PM CDTSevere Thunderstorm WarningLSXWarren45 min
May 22, 5:02 PM CDTTornado WarningLSXFranklin, Warren45 min
May 22, 5:15 PM CDTSevere Thunderstorm WarningLSXBoone45 min
May 22, 5:20 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage40 min
May 22, 5:21 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery54 min
May 22, 5:27 PM CDTTornado WarningLSXCallaway, Montgomery48 min
May 22, 5:37 PM CDTTornado WarningLSXSaint Charles38 min
May 22, 5:54 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage51 min
May 22, 5:57 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Montgomery48 min
May 22, 6:08 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage, Warren36 min
May 22, 6:12 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike48 min
May 22, 6:12 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls33 min
May 22, 6:23 PM CDTTornado WarningLSXCallaway, Montgomery12 min
May 22, 6:28 PM CDTTornado WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren47 min
May 22, 6:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike39 min
May 22, 6:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.